MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT225
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The subject rt225 infant bias flow breathing circuit has been requested to be returned to fisher & paykel healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in china reported that the water trap of a rt225 infant bias flow breathing circuit was found damaged during patient use.There was no patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Method: the subject rt225 infant bias flow breathing circuit was not returned to fisher & paykel (f&p) healthcare new zealand for evaluation as the healthcare facility discarded the device.Our investigation is therefore based on the information and photographs provided by the healthcare facility, and our knowledge of the product.Results: review of the provided photographs confirmed that the spring of the water trap was detached from the shaft and became loose.There was no visible damage on the shaft based on the provided photograph.Conclusion: the subject device was requested for investigation, however the customer reported that it was not available for investigation.Without the return of the subject device, we are unable to determine the cause of the reported event.All rt225 infant bias flow breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt225 infant bias flow breathing circuit show in pictorial format the correct set-up of the circuit and also states the following: - visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.- ensure appropriate ventilator and flow source alarms are set before connecting breathing set to patient.- check all connections are tight before use.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22112106
Report Number9611451-2025-00497
Device Sequence Number7157214
Product Code BZE
UDI-Device Identifier09420012431080
UDI-Public(01)09420012431080(10)2103009145(11)240226(17)290226
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT225
Device Catalogue NumberRT225
Device Lot Number2103009145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown